# SDR P5CA9600521

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Condition: Debonded
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEBONDED PANEL NR 1 ENGINE NOSE COWL TOP PANEL 12 O'CLOCK POSITION.  REPAIRED PANEL PER BOEING SRM 54-30-03.
